MAUDE Adverse Event Report: Ortho Dental Lab, LLC SmileSet; SmileSet Retainer

Ortho Dental Lab, LLC SmileSet; SmileSet Retainer
Model Number 140-0101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury

Brand Name
SmileSet
Common Device Name
SmileSet Retainer
Manufacturer (Section D)
Ortho Dental Lab, LLC
1530 antioch pike
antioch TN 37013
Manufacturer (Section G)
Ortho Dental Lab, LLC
1530 antioch pike
antioch TN 37013
Manufacturer Contact
josh kessler
1530 antioch pike
antioch, TN 37013
MDR Report Key50574538
Report Number3032193293-2026-00041
Device Sequence Number10195860
Product Code KMY
UDI-Device Identifier00860012825592
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number140-0101
Device Catalogue Number140-0101
Device Lot Number219194
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown